MathSciNet Relay Station
MathSciNet bibliographic data
MR1035880 (91e:58144) 58F18 (22E40 53C12 57R30)
Pansu, P.; Zimmer, Robert J. Rigidity of locally homogeneous metrics of negative curvature on the leaves of a foliation. Israel J. Math. 68 (1989), no. 1, 56–62.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement